# SDR 08FDEA01009

- Difficulty date: March 18, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 55,283 hours, 7,542 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2512504
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD FLAP AFT HINGE AFT INBOARD FASTENER HOLE FOUND CORROSION.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-116428. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
